Doctor insights on:
Hives That Don T Itch
I have a reaction that itches it's mosquito like reaction that spreads all over my body it comes out I itch it and hives appear then goes on ?
When I get hot, my body stings and it itches. I tend to get black marks. I don't think it's heat hives. I get these marks on my back and chest. Help?
More details.: How long have you had this problem? Are the marks black and not red at all? How long does each of the mark stay with you? Do these marks appear when you are exercising or taking a hot shower or only during the cooling down period? ...Read more
I have blisters like bug bit size from my hands to my t shirt line. The itch very bad and sometimes when it itches it looks like hives. Any ideas?
See doctor: If these have been present for less than a week or so, it is ok to use Hydrocortisone cream. But if it is getting worse or lasting longer than that, you will need to see your doctor to get the area examined. If the blisters are oozing, you need to see your doctor immediately. Since you stated my hands, I presume they involve both sides. ...Read more
Swollen pimples on forehead, one big one and a few small though they were hives but now suspect pimple, have been icing it, it doesn't hurt, itches though?
Hives vs pimples: Typically acne doesn't itch but rather looks like pus-filled, sometimes painful bumps. Check out https://www.aad.org/dermatology-a-to-z/for-kids/about-skin/acne-pimples-and-zits & https://www.aad.org/dermatology-a-to-z/for-kids/about-skin/acne-pimples-and-zits/treating-pimples. Hives are itchy & don't appear full of pus. Check out http://goo.gl/v31okZ & http://goo.gl/2dmzkm. Go see your Dermatolgi ...Read more
I feel my face is little bit puffy.last week I suffered from hives now I am good my face seems bit swollen and sometimes it itches.isthis after effect?
Shouldn't: It should've resolved by now, I don't know that the two are related. However, there may be an on going allergic reaction, look to think what new chemicals you have come in contact with, soaps, detergents, shampoos, etc etc. May take 25-50 mg of benadryl (diphenhydramine) if needed, and follow up closely with your doctor. Benadryl (diphenhydramine) will make you sleepy. ...Read more
I've been taking amoxicillin for a week now and woke up with itching red hives all over my entire body. Its spreading and itches bad. What to do?
About two and half months ago I started experiencing first pricky skin in different spots then my skin feels like its on fire them itches like crazy then I get big welts like hives them it just disappears and its fine just happens out of no where at anyti
Likle hives: Hives are usually itchy red spots that comes and goes quickly. They can be caused by allergy, viral infections, and autoimmunity ( reacting to yourself). Antibiotics can cause a reaction as long as two weeks after stopping it and persist up to 6 months(recurrently). Foods reactions occur usually quickly after eating the food and clears in 24 hours. Autoimmune can occur sporadically for no reason. ...Read moreSee 1 more doctor answer
Palm or dorsal: If on palmer side r/o drug reaction. Or hyperhydrosis i.E block sweatglands , you can take claritine, wash hand often , 1% h-c cream or pure aloe can help. ...Read more
I've developed some sort of hives/rash on the back side of my arms and it itches! i'm 50 years old. What is it?
I have hives all across my stomach after gb surgery 2 days ago I have steri-strips with a orangish chemical underneath it. It itches near incisions ?
*urgent*after using clotrimazole2% vaginal cream, i got irritation on skin, legs, shoulders, it itches, look like small hives.I stopped using it, still itch?
Drug reaction: Drug reactions can have different forms. Hives (urticaria) is one of them. Any medication can produce hives. First thing to do is stop the medication. Hives are due to histamine release in the skin. Antihistamines usually help reduce this reaction. If antihistamines do not help, please see your doctor.If there is any swelling of lips, tongue or throat, please go to emergency room immediately. ...Read more
My face is covered in a red rash that looks like heat rash or hives. It itches and burns. Do I need to see a doctor?
I keep getting bumps/hives on my arms and legs. It itches and then after 25 min goes away then reappears. No changes in anything meds or lotions etc.
Acute hives: This is called acute urticaria (chronic if over 6 wks duration) which may be caused by a viral infection, drug allergy, or other factors. Most can be controlled by taking an antihistamine . If not controlled with antihistamine or lasting more than 6 wks, consult an allergist.Stop any drug or supplement introduced within 2 weeks prior to onset if applicable. ...Read more
My husband has a rash or hives all over his face, back and chest. He is a diabetic and has had ramsey hunt syndrome. He is not in pain but is really red and itches. Should be go to ER because the dr's office is closed or will benedryl help if it doesn'
I have been itching on and off for the last 3 years. No bruises or hives unless I scratch, sometimes the bottom of my feet itches. Benadryl (diphenhydramine) not worki?
Dry Skin: Generalized itching without primary skin rash most commonly caused by dry skin. Most severe during the winter months and in older people, characterized by itching in areas of dry, scaly skin. Lab work can check if there is an underlying cause: CBC/diff, liver/renal function tests, and thyroid workup. Treat with daily moisturzation and better skin hygiene. Non-sedating antihistamines for itch. ...Read more
Hives? Rash? It keeps spreading it starts as a red area then a welt appears and it itches and burns/stings on legs arms lower back and lower abdomen
Hive & rash: you have urticaria or allergic dermatitis, it is best if you see your doctor for proper diagnosis and treatment, at the mean time try an antihistamine such as Zyrtec or Benadryl, (diphenhydramine) hydrocortisone cream, but you need to find out what you are allergic to. Good luck ...Read moreSee 1 more doctor answer
Antihistamines: The standard treatment for hives is antihistamines such as claritin, zyrtec or allegra. Benadryl (diphenhydramine) can also help but has the risk of drowsiness and delayed reaction time. If possible, the cause of the hives should be identified so avoidance measures can be taken as well. A cool shower may give some relief. Topical creams are not helpful. ...Read more
- Talk to a doctor live online for free
- Bumps on the skin that don t itch
- Skin rashes that don t itch
- Chicken pox that don t itch
- Ask a doctor a question free online
- Bumps on arms that don t itch
- Rashes that don t itch or hurt
- Flea bites that don t itch
- Bumps on stomach that don t itch
- Rashes that don t itch